Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The strong relaxation limit of the multidimensional isothermal Euler equations


Authors: Jean-François Coulombel and Thierry Goudon
Journal: Trans. Amer. Math. Soc. 359 (2007), 637-648
MSC (2000): Primary 35L25; Secondary 35L65, 35L45, 76N15
Published electronically: July 21, 2006
MathSciNet review: 2255190
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct global smooth solutions to the multidimensional isothermal Euler equations with a strong relaxation. When the relaxation time tends to zero, we show that the density converges towards the solution to the heat equation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35L25, 35L65, 35L45, 76N15

Retrieve articles in all journals with MSC (2000): 35L25, 35L65, 35L45, 76N15


Additional Information

Jean-François Coulombel
Affiliation: Team SIMPAF–INRIA Futurs, CNRS & Université Lille 1, Laboratoire Paul Painlevé, UMR CNRS 8524, Cité Scientifique, 59655 Villeneuve D’Ascq Cedex, France
Email: jfcoulom@math.univ-lille1.fr

Thierry Goudon
Affiliation: Team SIMPAF–INRIA Futurs, CNRS & Université Lille 1, Laboratoire Paul Painlevé, UMR CNRS 8524, Cité Scientifique, 59655 Villeneuve D’Ascq Cedex, France
Email: thierry.goudon@math.univ-lille1.fr

DOI: http://dx.doi.org/10.1090/S0002-9947-06-04028-1
PII: S 0002-9947(06)04028-1
Keywords: Gas dynamics, relaxation, global smooth solutions
Received by editor(s): November 19, 2004
Published electronically: July 21, 2006
Additional Notes: The research of the authors was supported by the EU financed network HYKE, HPRN-CT-2002-00282.
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.